# SDR DL72W961309

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO, .75 INCH CRACKS IN VERTICAL STAB SKIN FWD OF SADDLE PANEL RT SIDE ABOVE PANEL 9516.  REPAIRED PER M/M 54-30-0.
